# SDR ASAA9610055

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5540 · Rudder Structure
- Part: Fitting
- Part number: 6550866501
- Condition: Cracked
- Location: Rudder Sta 86.59
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, THE RUDDER HINGE TO VERTICAL STABILIZER ATTACH BRACKET AT RUDDER STA 86.59 WAS FOUND CRACKED IN THREE PLACES.  REPLACED ATTACH BRACKET.  FOUND HINGE FAIRING CHAFING BRACKET.  REPAIRED NR 4 HINGE FAIRING IAW EA 5540-01014 AND BOEING 737-200, SB 737-55-1107.  (X)
